Manufacturer: Rekvina Laboratories Ltd
Salt Composition : Nimesulide(100mg), Paracetamol(500mg)
Strip of 10 Tablet
(Inclusive of all taxes)
Dispar NP 100 mg/500 mg Tablet should be taken with food. This will prevent you from getting an upset stomach. The dose will depend on what you are taking it for and how well it helps your symptoms. You should take it as advised by your doctor. Do not take more or use it for a longer duration than recommended by the doctor.The most common side effects of this medicine include nausea, vomiting, diarrhea, and increased liver enzymes. If any of these side effects bother you or get worse, you should speak to your doctor. Your doctor may be able to suggest ways of preventing or reducing the side effects.